RT Journal Article T1 Asymptotic-behavior for the vorticity equations in dimensions 2 and 3 A1 Carpio Rodríguez, Ana María PB Taylor & Francis SN 0360-5302 YR 1994 FD 1994 LK https://hdl.handle.net/20.500.14352/57230 UL https://hdl.handle.net/20.500.14352/57230 NO Carpio Rodríguez, A. M. «Asymptotic Behavior for the Vorticity Equations in Dimensions Two and Three». Communications in Partial Differential Equations, vol. 19, n.o 5-6, enero de 1994, pp. 827-72. DOI.org (Crossref), https://doi.org/10.1080/03605309408821037. DS Docta Complutense RD 4 abr 2025